# SDR SWAA2025020483141

- Difficulty date: January 5, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA 2024-779258<[01].  REPLACED INTERCOSTAL WEB LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-0G-0; SRM SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 46 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED INTERCOSTAL WEB LOC.  FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 11 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02-0G-0; SRM SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 46 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.  RII CERTIFIED.
